Took keflex for cellulitis, and have been...Took keflex for cellulitis, and have been experiencing tremors, weakness, loss of coordination, and other scary symptoms. Add comment Follow a Care Guide Be a Care Guide
- I finished Keflex over two weeks ago and am still very anxious. I take klonopin and Zoloft.
- Hi group I'm new here. I was diagnosed with a sinus infection and UTI and have been on Keflex. It's made me so very anxious and depressed. Has anyone else experienced this? I feel horrible. Thank you
- Hi! I started taking Keflex 5 days ago with two days left on finishing the drug and I have horrible bloating. Just drinking water makes it worse. Any help to get rid of this would be wonderful.
- I have a returning injury that was created 25 years ago. This foot injury originally took about two years to heal and was healed for over ten years, however it then got infected and reopened back to almost the original wound, it now keeps returning with Staphylococcus. The first time it returned...
- Am taking Metformin and have been put on Keflex. Do I have anything to worry about?
Related support groups
- Support group for people who take Keflex and have Electrolyte Imbalance (1 member)
- Support group for people who have Electrolyte Imbalance (20 members)
- Support group for people who take Keflex (52 members)